# SDR CA120307001

- Difficulty date: March 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 51,874 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Part time: 28,681 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH, THE GEARS WERE SELECTED DOWN, HOWEVER THE LT MLG DID NOT EXTEND.  AN ALTERNATE GEAR EXTENSION WAS PERFORMED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO A MAINTENANCE BASE WITH GEARS DOWN AND LOCK.  THE GEAR SELECTOR VALVE WAS REPLACED, HYDRAULIC NR 2 SYSTEM BLED, LEAK CHECKED AND SYSTEM TESTED SERVICEABLE.
